JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINT THEORY FOR VARIOUS CLASSES OF PERMISSIBLE MAPS VIA INDEX THEORY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIXED POINT THEORY FOR VARIOUS CLASSES OF PERMISSIBLE MAPS VIA INDEX THEORY
Agarwal, Ravi P.; O'Regan, Donal;
  PDF(new window)
 Abstract
In this paper we use degree and index theory to present new applicable fixed point theory for permissible maps.
 Keywords
fixed point theory;projective limits;
 Language
English
 Cited by
 References
1.
R. P. Agarwal, M. Frigon, and D. O'Regan, A survey of recent fixed point theory in Frechet spaces, Nonlinear analysis and applications: to V. Lakshmikantham on his 80th birthday, Vol 1, 75–88, Kluwer Acad. Publ., Dordrecht, 2003

2.
R. P. Agarwal and D. O'Regan, Countably P–concentrative pairs and the coincidence index, Applied Math. Letters 12 (2002), 439–444 crossref(new window)

3.
R. P. Agarwal and D. O'Regan, An index theory for countably P-concentrative J maps, Applied Math. Letters 16 (2003), 1265–1271 crossref(new window)

4.
R. P. Agarwal and D. O'Regan, A topological degree for pairs, Fixed Point Theory and Applications Vol 4 (edited by Y. J. Cho, J. K. Kim, and S. M. Kang), Nova Science Publishers, New York, 2003, 11–17

5.
R. P. Agarwal and D. O'Regan, Multivalued nonlinear equations on the half line: a fixed point approach, Korean Jour. Computational and Applied Math. 9 (2002), 509–524

6.
J. Andres, G. Gabor, and L. Gorniewicz, Boundary value problems on infinite intervals, Trans. Amer. Math. Soc. 351 (1999), 4861–4903 crossref(new window)

7.
R. Bader and W. Kryszewski, Fixed point index for compositions of set valued maps with proximally $\infty$-connected values on arbitrary ANR's, Set Valued Analysis 2 (1994), 459–480 crossref(new window)

8.
Z. Dzedzej, Fixed point index for a class of nonacyclic multivalued maps, Diss. Math. 253 (1985), 1–58

9.
P. M. Fitzpatrick and W. V. Petryshyn, Fixed point theorems and fixed point index for multivalued mappings in cones, J. London Math. Soc. 12 (1975), 75–82 crossref(new window)

10.
L. Gorniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer Academic Publishers, Dordrecht, 1999

11.
L. Gorniewicz, A. Granas, and W. Kryszewski, On the homotopy method in the fixed point index theory of multi–valued mappings of compact absolute neighborhood retracts, Jour. Math. Anal. Appl. 161 (1991), 457–473 crossref(new window)

12.
L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Pergamon Press, Oxford, 1964

13.
Z. Kucharski, A coincidence index, Bull. Acad. Polon. Sci. 24 (1976), 245–252

14.
R. Ma, D. O'Regan, and R. Precup, Fixed point theory for admissible pairs and maps in Fr´echet spaces via degee theory, Fixed Point Theory 8 (2007), 273–283

15.
D. O'Regan, An essential map approach for multimaps defined on closed subsets of Frechet spaces, Applicable Analysis 85 (2006), 503–513 crossref(new window)

16.
D. O'Regan, Fixed point theory in Frechet spaces for permissible Urysohn type maps, to appear

17.
D. O'Regan, Y. J. Cho, and Y. Q. Chen, Topological Degree Theory and Applications, Chapman and Hall/CRC, Boca Raton, 2006

18.
M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topological Methods in Nonlinear Analysis, 13 (1999), 341–363